Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v30.i4-5.110
pages 105-114

Asymptotic Stability of Invariant Sets of Nonlinear Differential Inclusions

O. P. Gavril'chenko
Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev

ABSTRACT

The strong asymptotic stability of dynamical systems that are described by differential inclusions is studied. The stability of invariant sets of nonlinear differential inclusions is treated in terms of algebraic properties of linearized systems.


Articles with similar content:

Optimal Perturbation of Pseudoinverse and Projection Matrices in the Problems of Linear Systems Synthesis
Journal of Automation and Information Sciences, Vol.34, 2002, issue 5
Sergey B. Bublik, Nikolay Fedorovich Kirichenko
On Stability and Boundedness in Mean Square of Solutions of Neutral Type Stochastic Differential Equations with Some Constant Deviations of Argument
Journal of Automation and Information Sciences, Vol.32, 2000, issue 2
Vladimir K. Yasinskiy, Igor V. Yurchenko, Vitaliy Yu Bereza
Synthesis of the Optimal Control for Linear Stochastic Dynamical Systems with Finite Aftereffect and Poisson Disturbances
Journal of Automation and Information Sciences, Vol.40, 2008, issue 10
Vladimir K. Yasinskiy, Taras O. Lukashiv, Lyubov I. Yasinskaya
Time-Optimal Problem for Systems with Fractional Dynamics
Journal of Automation and Information Sciences, Vol.48, 2016, issue 8
Ivan I. Matychyn, Victoriya V. Onyshchenko
The Method of Main Coordinate in the Theory of Parametric Synthesis of the Linear Stabilized Systems
Journal of Automation and Information Sciences, Vol.49, 2017, issue 3
Tatyana Ye. Aleksandrova , Yevgeniy Ye. Aleksandrov